What is your age?
Where do you have this white spot?
Any other medical history?
Are you taking any medications?
Excessive sun exposure?
My age is 35 years-old. There is no itching or pain associated with the spots. I have the spots on my arms, legs, and stomach. I have no other medical history and I am not taking any medications. I do not have excessive sun exposure and I have dry skin.
Hello,Thanks for providing more information.
Sorry for late reply and inconvenience.
As you describe possible causes of white spots on the skin can be post inflammatory hypopigmentation,vitiligo,p versicolor,idiopathic guttate hypomelanosis.the treatments depends on the cause: you can apply cream called Melgain lotion on the white spots at night and expose to sunlight the next day in the morning for 10 minutes. The white spots will get a color over a period of time.If there is no improvement in the color , you can visit a dermatologist who would examine your skin under a Wood's lamp to come to a exact diagnosis.
Further treatment may include exposure to UVB light, called phototherapy, and would only be prescribed by a doctor.
Medications applied topically that can help include Elidel and Protopic, which can result in restoration of the pigmentation, and are prescribed by a doctor.
I hope I've providedthe information you were seeking. If you are happy with my service, pleaseprovide a positive rating. If not, please let me know so l can continue to helpyou. Thank you.
Does monobenzone for Vitiligo change hair texture if I were to put the cream on my scalp and hair? Will monobenzone cream make my hair curlier and kinky if I use it on my hair and scalp? I have done this before for Vitiligo treatment and it seem to make my hair much more curlier and kinky than it was before (I did this 5 years ago and my original hair texture has not return to its straighter state). Does monobenzone change hair texture when used on the scalp and hair, making it curlier and kinky? How do I get my straighter hair texture back to the way it originally was?
I will rate this response as excellent. I used monobenzone on my hair 5 years ago and have not used it since then. My hair has not returned back to normal within 5 years. If it should return to normal in 3 to 4 months from being curlier to returning to straighter hair, what can I do to get my original straighter hair texture back? It seems like it will never return to normal, because it has been pass 3 to 4 months, it has been 5 years. Should I use some sort of steroid cream for the hair to make it return to its straighter state? I am very concerned I will not get my original hair texture back. Is there something that can be done to return my hair to my straighter state?
I just had thyroid and blood test done and everything was normal. Can a steroid cream or hair lotion help my hair texture come back? Is there a steroid cream and hair lotion that would help my hair to return to its straighter state? I'm asking if everything is normal, than what can be done to return my hair to normal?
I have a follow-up to the question concerning using monobenzone on my hair and scalp. I stop using monobenzone several years ago (about 6 years ago) and my hair is still kinkier and curlier than it was originally. You suggested hair lotion may return it to its straighter state. What type of hair lotion should I use and where do I get this hair lotion to buy? Will I always now have to use this hair lotion or does a few applications return my hair to its original straighter state?
Is the hair lotion a relaxer and do I always must continue to use it or use it a few times? Thank you for your help.
Sorry for so many questions, but I need to know the name of these hair lotion(s), what it does (if it is just a relaxer or a special hair lotion), and if I need to use it everyday, every month, for the rest of my life (permanently) to get my original straighter hair? Can I use it a few times and get my naturally straighter hair, never use it again and I still maintain my original straighter hair? Please answer all these questions. I appreciate your help?